# SDR SWIA200921431

- Difficulty date: April 10, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 28,207 hours, 41,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5982 - FLOOR EMERGENCY LIGHTS AT 2A AND 4A INOP.  REPAIRED WIRE ON FLOOR LIGHT STRIP.
